×

Found 32 Documents (Results 1–32)

Cyclic coverings of graphs. Counting rooted spanning forests and trees, Kirchhoff index, and Jacobians. (English. Russian original) Zbl 1531.05207

Russ. Math. Surv. 78, No. 3, 501-548 (2023); translation from Usp. Mat. Nauk 78, No. 3, 115-164 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

Chebyshev centres, Jung constants, and their applications. (English. Russian original) Zbl 1435.41028

Russ. Math. Surv. 74, No. 5, 775-849 (2019); translation from Usp. Mat. Nauk 74, No. 5, 3-82 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Convexity of Chebyshev sets with respect to tangent directions. (English. Russian original) Zbl 1404.41009

Russ. Math. Surv. 73, No. 2, 366-368 (2018); translation from Usp. Mat. Nauk 73, No. 2, 185-186 (2018).
MSC:  41A65
PDFBibTeX XMLCite
Full Text: DOI

Connectedness and solarity in problems of best and near-best approximation. (English. Russian original) Zbl 1350.41031

Russ. Math. Surv. 71, No. 1, 1-77 (2016); translation from Usp. Mat. Nauk 71, No. 1, 3-84 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Padé-Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the \(S\)-property of stationary compact sets. (English. Russian original) Zbl 1243.30076

Russ. Math. Surv. 66, No. 6, 1015-1048 (2011); translation from Usp. Mat. Nauk 66, No. 6, 3-36 (2011).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Khintchine’s singular Diophantine systems and their applications. (English. Russian original) Zbl 1225.11094

Russ. Math. Surv. 65, No. 3, 433-511 (2010); translation from Uspekhi Mat. Nauk. 65, No. 3, 43-126 (2010).
MSC:  11J13 11J83 37A45 11-02
PDFBibTeX XMLCite
Full Text: DOI arXiv

Strong asymptotics of zeros of polynomials orthogonal with respect to a complex-valued weight. (English. Russian original) Zbl 1147.30005

Russ. Math. Surv. 62, No. 4, 823-825 (2007); translation from Usp. Mat. Nauk 62, No. 4, 177-178 (2007).
PDFBibTeX XMLCite
Full Text: DOI

Some questions on approximation of functions of several variables by Fourier sums in the space \(L_2((a,b)^n;p(x))\). (English. Russian original) Zbl 1073.42017

Russ. Math. Surv. 59, No. 6, 1205-1206 (2004); translation from Usp. Mat. Nauk 59, No. 6, 201-202 (2004).
PDFBibTeX XMLCite
Full Text: DOI

Extrema of linear functionals on finite-dimensional spaces. (English. Russian original) Zbl 1059.41502

Russ. Math. Surv. 55, No. 6, 1143-1145 (2000); translation from Usp. Mat. Nauk 55, No. 6, 133-134 (2000).
MSC:  41A65 46N10 49J27
PDFBibTeX XMLCite
Full Text: DOI

The problem of convexity of Chebyshev sets. (English. Russian original) Zbl 0931.41017

Russ. Math. Surv. 51, No. 6, 1127-1190 (1996); translation from Usp. Mat. Nauk 51, No. 6, 125-188 (1996); errata ibid. 52, No. 1, 237 (1997).
MSC:  41A50 41-02
PDFBibTeX XMLCite

Chebyshev-Haar systems in the theory of discontinuous Kellogg kernels. (English. Russian original) Zbl 0830.34071

Russ. Math. Surv. 49, No. 3, 1-42 (1994); translation from Usp. Mat. Nauk 49, No. 3(297), 3-42 (1994).
Reviewer: V.Burjan (Praha)
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software